MathSciNet Relay Station
MathSciNet bibliographic data
MR1881723 (2002k:82042) 82B44 (60G99 81Q50)
Bleher, Pavel; Ridzal, Denis ${\rm SU}(1,1)$ random polynomials. J. Statist. Phys. 106 (2002), no. 1-2, 147–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement